Alert archive / Indiana / Special Weather Statements in 2015
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Apr 7, 2015, 8:37 AM EDT for Clark County, Floyd County, Orange County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2015, 8:37 AM EDT (12:37 UTC)
- Expired
- Apr 7, 2015, 9:05 AM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
Counties Clark County, IN, Floyd County, IN, Orange County, IN
The radar
The Louisville radar (KLVX), 47 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
402
WWUS83 KLMK 071237
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT TUE APR 7 2015
INZ076>078-084-090>092-071305-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-ORANGE IN-SCOTT
IN-WASHINGTON IN-
837 AM EDT TUE APR 7 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...
AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF ENGLISH...AND MOVING EAST
AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
NEW ALBANY...
ENGLISH...
FREDERICKSBURG AND HANCOCK CHAPEL...
PALMYRA AND BRADFORD...
MARTINSBURG AND GREENVILLE...
STARLIGHT AND SCOTTSVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
115 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3862 8565 3827 8575 3829 8578 3828 8583
3826 8584 3830 8663 3856 8660
TIME...MOT...LOC 1237Z 271DEG 50KT 3842 8631
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Apr 7, 6:36 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 7, 6:36 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 636 AM EDT Tue Apr 7 2015 ...Updated Aviation Discussion... .SHORT TERM (Now through Wednesday)... Issued at 257 AM EDT Tue Apr 7 2015 The GFS, 4km NAM, and, to a lesser extent, SPC SREF, have a good handle on an area of showers and embedded thunderstorms moving from southeast Illinois into the lower and middle Ohio Valley at 07Z this morning. The storms are ahead of an upper level disturbance coming in from the lower and middle Mississippi Valley. This convective complex will continue to spread eastward this morning along and a few counties either side of the I-64 corridor. Though the showers and storms will mostly be garden variety, a few gusts of wind or instances of small hail in the strongest cores can't be entirely ruled out. The morning showers and storms will have moved off to the east by early afternoon. This afternoon another weak upper wave will come in from the west. Though some stabilization will occur over southern Indiana and northern Kentucky from the morning rain, additional scattered shower and thunderstorm development will be possible, albeit with less coverage than what we see this morning. Again, a few strong storms will be possible. With plenty of moisture available, locally heavy downpours will be possible with the thunderstorms. The cells should be progressive, but there will be some training this morning in southern Indiana and north central Kentucky. Decided to drop max temps a few degrees in the north where more rain and clouds will prevail through the morning hours, but still have 70s everywhere for highs this afternoon. After a lull this evening, more shower and thunderstorm development will be possible late tonight as the next weak upper wave comes in from the west after midnight. Low temperatures will be in the lower and middle 60s. The relatively low confidence forecast today and tonight becomes even lower on Wednesday. We will remain in the same warm, juicy air mass as today, south of a stationary surface front from Illinois to Ohio. The late night showers/storms tonight will likely persist into Wednesday morning, with redevelopment possible Wednesday afternoon especially near any leftover convective boundaries from the morning activity. Highs should be in the middle and upper 70s...maybe an 80 degree reading if we can get enough sunshine in the afternoon. .LONG TERM (Wednesday Night through Monday)... Issued at 235 AM EDT Tue Apr 7 2015 The focus in the long term period is on thunderstorm chances/timing Wednesday night through Friday. The upper level pattern Wednesday night is expected to feature a digging trough from the Rockies into the central Plains with downstream ridging extending from the Gulf Coast through the southern Great Lakes region. At the surface, a warm and moist air mass characterized by dewpoints in the 60s will be in place thanks to a developing surface low to our west. Stronger southerly flow should make for a mild night with lows only falling into the mid 60s. The focus for thunderstorm initiation Wednesday night is favored to our west where the strengthening low-level jet impinges on an east-west boundary across Illinois. These storms could then take an east/southeast track across portions of the area. Strength/severity a bit more uncertain as elevated instability wanes considerably and effective shear is not as impressive but a few elevated stronger storms would be possible. Kept POPs in the 30-50 percent range, tapered highest to lowest from southern Indiana to southern Kentucky respectively. The main upper level trough will advance eastward Thursday as the surface low deepens/lifts to Wisconsin by Thursday night. 07.00z guidance remained overall similar to earlier runs in its progression, bringing the cold front through the local area late Thursday night into Friday morning. Scattered showers and thunderstorms are possible ahead of the main system though coverage isn't expected to be very high. Decaying strong thunderstorms look to be approaching our western borders during the late evening, and if enough elevated instability remains present, a marginal wind threat exists. Overall, the system looks fairly progressive, limiting the training heavy rainfall threat as well. Ahead of the front, a very warm air mass will be in place. Depending on how cloud cover fares, we'll be approaching 80 degrees in most spots Thursday. A mild night would then set up with lows in the mid 60s to near 70 degrees. Friday looks to be our transition day as the front sweeps across the area. Will keep chance POPs in the morning to early afternoon hours, especially east of I-65 before clearing conditions work in for the evening. Seasonable, pleasant and mostly sunny conditions thanks to surface high pressure expected Saturday into the first part of Sunday. A model consensus approach gives highs in the mid to upper 60s Saturday and upper 60s to low 70s Sunday. Increasing moisture and southerly return flow sets up Sunday night into early next week as the surface high moves to our east. A slow ramp up in POPs, still chance, will be advertised as deterministic models show another system lifting through the central Plains to lower Great Lakes. Seasonable to above seasonable temperatures look reasonable at this time. && .AVIATION (12Z TAF Update)... Updated at 636 AM EDT Tue Apr 7 2015 Showers should be common through the morning hours, especially at LEX and SDF, with some embedded thunder as well. Ceilings will be highly variable, but should prevail MVFR below fuel mins. Expect drier conditions this afternoon and tonight (though scattered showers and storms will still be possible). Ceilings should gradually improve today as the wave that is sparking this morning's convection moves off to the east. BWG could see a few wind gusts into the teens this afternoon outside of convection. Another wave of convection may come in from the northwest late tonight into Wednesday morning, though forecast confidence is not high that far out in this weather regime. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........13 Long Term.........ZT Aviation..........13
Hazardous weather outlook, Apr 7, 3:37 AM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 337 AM EDT TUE APR 7 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080745- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 337 AM EDT TUE APR 7 2015 /237 AM CDT TUE APR 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...ANY STORM WILL BE CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN ANY OF THESE CLUSTERS. STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13/ZBT
In the hours before
Special weather statement, Apr 7, 7:51 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 AM EDT TUE APR 7 2015
INZ076>078-083-071230-
DUBOIS IN-ORANGE IN-SCOTT IN-WASHINGTON IN-
751 AM EDT TUE APR 7 2015
...THUNDERSTORMS WITH TORRENTIAL RAIN AND DANGEROUS LIGHTNING OVER
PARTS OF SOUTH CENTRAL INDIANA...
AT 742 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN EAST-TO-WEST LINE OF THUNDERSTORMS ACROSS ORANGE AND NORTHERN
DUBOIS COUNTIES...MOVING EAST AT 40 MPH. THE STORMS WERE MOVING OVER
THE SAME AREAS. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
THESE STORMS...WHICH WILL RESULT IN PONDING OF WATER ON ROADS AND
LOW LYING AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAIN REDUCING
VISIBILITIES...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
SALEM...
JASPER...
HILLHAM AND NORTON...
FRENCH LICK MUNICIPAL AIRPORT AND FRENCH LICK...
ABYDEL AND PROSPECT...
BRAXTONS SIDING AND YOUNGS CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DRIVERS SHOULD SLOW DOWN WHEN ENCOUNTERING HEAVY RAINS AND BEWARE OF
PONDING OF WATER.
&&
LAT...LON 3851 8707 3849 8695 3850 8688 3853 8684
3853 8669 3869 8668 3869 8632 3877 8629
3878 8617 3877 8613 3879 8610 3876 8590
3873 8586 3853 8588 3849 8599 3844 8599
3842 8602 3842 8631 3841 8631 3836 8708
TIME...MOT...LOC 1145Z 258DEG 34KT 3850 8675
TWFLocal storm report, Apr 7, 8:29 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
829 AM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM FLOOD IRELAND 38.42N 87.00W
04/07/2015 DUBOIS IN 911 CALL CENTER
ROAD CLOSED DUE TO HIGH WATER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 8:30 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 AM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM FLOOD DUBOIS 38.45N 86.80W
04/07/2015 DUBOIS IN 911 CALL CENTER
ROAD CLOSED DUE TO HIGH WATER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 8:32 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 AM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM FLOOD 1 N DUBOIS 38.46N 86.80W
04/07/2015 DUBOIS IN 911 CALL CENTER
ROAD CLOSED DUE TO HIGH WATER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 8:36 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
836 AM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM FLASH FLOOD 3 SSE FRENCH LICK 38.50N 86.60W
04/07/2015 ORANGE IN 911 CALL CENTER
COUNTY ROAD 375 S CLOSED DUE TO HIGH WATER.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 7, 8:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT TUE APR 7 2015
INZ076>078-084-090>092-071305-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-ORANGE IN-SCOTT
IN-WASHINGTON IN-
837 AM EDT TUE APR 7 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...
AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF ENGLISH...AND MOVING EAST
AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
NEW ALBANY...
ENGLISH...
FREDERICKSBURG AND HANCOCK CHAPEL...
PALMYRA AND BRADFORD...
MARTINSBURG AND GREENVILLE...
STARLIGHT AND SCOTTSVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
115 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3862 8565 3827 8575 3829 8578 3828 8583
3826 8584 3830 8663 3856 8660
TIME...MOT...LOC 1237Z 271DEG 50KT 3842 8631
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:40 AM EDT | Special Weather Statement | LMK | Oldham | 45 min |
| Apr 7, 10:10 AM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 2 hr |
| Apr 7, 10:32 AM EDT | Special Weather Statement | LMK | Franklin, Shelby | 43 min |
| Apr 7, 10:33 AM EDT | Areal Flood Advisory | LMK | Oldham | 117 min |
| Apr 7, 11:31 AM EDT | Special Weather Statement | LMK | Fayette, Franklin, Scott | 29 min |
| Apr 7, 12:04 PM EDT | Special Weather Statement | LMK | Bourbon | 46 min |
| Apr 7, 12:54 PM EDT | Special Weather Statement | LMK | Scott | 31 min |
| Apr 7, 3:56 PM EDT | Special Weather Statement | LMK | Trimble | 29 min |
| Apr 7, 4:04 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 21 min |
| Apr 7, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 30 min |
| Apr 7, 4:27 PM EDT | Special Weather Statement | LMK | Breckinridge | 28 min |
| Apr 7, 4:34 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 31 min |
| Apr 7, 4:37 PM EDT | Tornado Warning | LMK | Meade | 18 min |
| Apr 7, 4:40 PM EDT | Flash Flood Warning | LMK | Henry, Oldham, Trimble | 3 hr |
| Apr 7, 4:48 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 32 min |
| Apr 7, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 32 min |
| Apr 7, 5:04 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 31 min |
| Apr 7, 5:05 PM EDT | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 3 hr |
| Apr 7, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 28 min |
| Apr 7, 5:17 PM EDT | Tornado Warning | LMK | Henry | 18 min |
| Apr 7, 5:30 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 30 min |
| Apr 7, 5:32 PM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Apr 7, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 32 min |
| Apr 7, 5:36 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 29 min |
| Apr 7, 5:40 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 30 min |
| Apr 7, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Washington | 29 min |
| Apr 7, 5:54 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Mercer | 31 min |
| Apr 7, 6:01 PM EDT | Tornado Warning | LMK | Garrard, Jessamine, Madison, Mercer | 29 min |
| Apr 7, 6:08 PM EDT | Flash Flood Warning | LMK | Bourbon, Fayette, Franklin, Oldham, Scott, Shelby and 2 more | 6 hr |
| Apr 7, 6:08 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 32 min |
| Apr 7, 6:21 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Mercer, Washington | 29 min |
| Apr 7, 6:21 PM EDT | Tornado Warning | LMK | Garrard, Madison | 29 min |
| Apr 7, 6:28 PM EDT | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Green, Hart, Warren | 3 hr |
| Apr 7, 6:29 PM EDT | Tornado Warning | LMK | Boyle, Casey, Marion | 26 min |
| Apr 7, 6:46 PM EDT | Tornado Warning | LMK | Madison | 24 min |
| Apr 7, 6:52 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln | 28 min |
| Apr 7, 7:12 PM EDT | Tornado Warning | LMK | Madison | 18 min |
| Apr 7, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 30 min |
| Apr 7, 7:19 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 31 min |
| Apr 7, 7:51 AM EDT | Special Weather Statement | LMK | Orange, Washington | 39 min |
| Apr 7, 8:03 AM EDT | Areal Flood Advisory | LMK | Dubois, Orange | 117 min |
| Apr 7, 8:33 AM EDT | Flash Flood Warning | LMK | Orange, Washington | 117 min |
| Apr 7, 9:17 AM EDT | Special Weather Statement | LMK | Crawford, Floyd | 43 min |
| Apr 7, 10:26 AM EDT | Flash Flood Warning | LMK | Orange, Washington | 109 min |
| Apr 7, 10:57 AM EDT | Flash Flood Warning | LMK | Clark, Crawford, Floyd, Harrison, Washington | 3 hr |
| Apr 7, 3:24 PM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Orange | 3 hr |
| Apr 7, 3:53 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois | 32 min |
| Apr 7, 4:11 PM EDT | Flash Flood Warning | LMK | Clark, Crawford, Floyd, Harrison, Washington | 3 hr |
| Apr 7, 4:21 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 24 min |
| Apr 7, 4:34 PM EDT | Tornado Warning | LMK | Crawford, Harrison, Perry | 21 min |
| Apr 7, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison | 29 min |
| Apr 7, 7:38 PM EDT | River Flood Warning | LMK | Harrison, Washington | 17 hr |
Nearby
Special Weather Statements in Indiana, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.